Advanced Search
Article Contents
Article Contents

Fredholm's alternative for a class of almost periodic linear systems

Abstract Related Papers Cited by
  • A Fredholm alternative is proposed for linear almost periodic equations which satisfy the Favard separation condition. The alternative is then tested in the special case, where all the solutions of the homogeneous part of the equation are bounded.
    Mathematics Subject Classification: Primary: 34A30; Secondary: 34C27.


    \begin{equation} \\ \end{equation}
  • [1]

    W. A. Coppel, "Dichotomies in Stability Theory," Lecture Notes in Mathematics, Vol. 629, Springer-Verlag, Berlin-New York, 1978.


    J. Favard, Sur les équations différentielles linéaires à coefficients presque-périodiques, (French) [On the linear differential equations with almost peridoic coefficients], Acta Math., 51 (1928), 31-81.doi: 10.1007/BF02545660.


    J. Favard, Sur certains systèmes différentiels scalaires linéaires et homogénes à coefficients presque-périodiques, (French) [On some scalar linear homogeneous differential systems with almost periodic coefficients], Ann. Mat. Pura Appl. (4), 61 (1963), 297-316.


    A. M. Fink, "Almost Periodic Differential Equations," Lecture Notes in Mathematics, Vol. 377, Springer-Verlag, Berlin-New York, 1974.


    J. K. Hale, "Ordinary Differential Equations," Pure and Applied Mathematics, Vol. XXI, Wiley-Interscience [John Wiley & Sons], New York-London-Sydney, 1969.


    R. A. Johnson, A linear, almost periodic equation with an almost automorphic solution, Proc. Amer. Math. Soc., 82 (1981), 199-205.doi: 10.1090/S0002-9939-1981-0609651-0.


    R. Ortega and M. Tarallo, Almost periodic equations and conditions of Ambrosetti-Prodi type, Math. Proc. Camb. Phil. Soc., 135 (2003), 239-254.doi: 10.1017/S0305004103006662.


    R. Ortega and M. Tarallo, Almost periodic linear differential equations with non-separated solutions, J. Funct. Analysis, 237 (2006), 402-426.doi: 10.1016/j.jfa.2006.03.027.


    K. J. Palmer, Exponential dichotomies and transversal homoclinic points, J. Differential Equations, 55 (1984), 225-256.doi: 10.1016/0022-0396(84)90082-2.


    K. J. Palmer, Exponential dichotomies and Fredholm operators, Proc. Amer. Mat. Soc., 104 (1988), 149-156.doi: 10.1090/S0002-9939-1988-0958058-1.


    H. M. Rodrigues and M. Silveira, On the relationship between exponential dichotomies and Fredholm alternative, J. Differential Equations, 73 (1988), 78-81.doi: 10.1016/0022-0396(88)90118-0.


    M. Tarallo, Module containment property for linear equations, J. Differential Equations, 224 (2008), 52-60.doi: 10.1016/j.jde.2007.10.006.


    V. V. Žhikov and B. M. Levitan, Favard theory, Uspehi Mat. Nauk, 32 (1977), 123-171, 263.

  • 加载中

Article Metrics

HTML views() PDF downloads(105) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint